# SDR UALA2011020700637

- Difficulty date: February 6, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 80,508 hours, 9,618 cycles
- Engine: Pwa PW4056
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: S332T00213
- Part serial: 320
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PRE-FLT CHK FOUND NR 2 ENG START VALVE STATUS MESSAGE. FAULTED ASCTU FAIL OR BLEED -2 ELECTRICAL FAIL MESSAGE 36312, OK TO DEFER IAW MEL. ALSO FAULTED ENGINE NR2 START VALVE MESSAGE 72085.
